Open Access
Translator Disclaimer
January 2009 Congruences for coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$
SoYoung Choi
Proc. Japan Acad. Ser. A Math. Sci. 85(1): 1-5 (January 2009). DOI: 10.3792/pjaa.85.1

Abstract

We find congruences for the $t$-expansion coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$. We determine all the linear relations among the initial $t$-expansion coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$.

Citation

Download Citation

SoYoung Choi. "Congruences for coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$." Proc. Japan Acad. Ser. A Math. Sci. 85 (1) 1 - 5, January 2009. https://doi.org/10.3792/pjaa.85.1

Information

Published: January 2009
First available in Project Euclid: 5 January 2009

zbMATH: 1207.11056
MathSciNet: MR2488752
Digital Object Identifier: 10.3792/pjaa.85.1

Subjects:
Primary: 11F52

Keywords: congruences , Drinfeld modular forms

Rights: Copyright © 2009 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.85 • No. 1 • January 2009
Back to Top